Newest Blog is out, Support is Necessary!!!
Make sure to click READ MORE to see the full article. -SG
https://www.supportgroups.com/blog/support-is-necessary or click BLOG on the GREEN menu bar

Question for you guys, did acyclovir make you guys itchy, an

Question for you guys, did acyclovir make you guys itchy, and your symptoms worse too?

Comment
 3
a_survivor's picture
[77890]
Sep 10

nope... possibly you're allergic? or you took/ate something while taking Acyclovir which emphasized the trigger! sounds like an allergic reaction.

Reply
[775]
Sep 10

@a_survivor well i was on valtrex. But that was making me itchy, now acycvolir is doing that same

Reply
a_survivor's picture
[77890]
Sep 10

@lyssababy4
then it is possible you're allergic to those medications. contact your MD!

Reply

Login or Register

You are visiting Support Groups as an anonymous user.

Please consider joining our community and gain access to additional features by

registering or logging into your account